MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT209057A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter was clinical engineer.(b)(6).Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the tube rubber came off and satellite cover fell down.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.
 
Event or Problem Description
On 9th january, 2024, getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the tube rubber cap came off and satellite cover fell down.It was confirmed by photographic evidence the satelite- ceiling cover seal came off and the cover fell down.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Further information provided by getinge employee indicated that the cover couldn't fall to the floor, as it would be caught on the horizontal arm.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no indication of the cover falling to sterile field, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
The correction of b5 describe event and problem, d1 brand name, d4 catalog#, d4 unique identifier#, h3a device evaluated by mfg, h3b device not eval provide code, h3c if other provide code-explain, h6 investigation findings and h6 investigation conclusions deems required.This is based on the internal evaluation.Previous b5 describe event and problem: on 9th january 2024 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the tube rubber came off and satellite cover fell down.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Corrected b5 describe event and problem: on 9th january 2024 getinge became aware of an issue with one of surgical lights - powerled ii.It was stated the tube rubber cap came off and satellite cover fell down.It was confirmed by photographic evidence the satelite- ceiling cover seal came off and the cover fell down.There was no injury reported, however, we decided to report the issue in abundance of caution as any parts falling off into sterile field or during procedure may cause contamination or serious injury.Further information provided by getinge employee indicated that the cover couldn't fall to the floor, as it would be caught on the horizontal arm.Based on additional input from getinge employee it was possible to determine that the issue investigated herein is not safety and risk related, as there was no indication of the cover falling to sterile field, which was initially considered.Therefore, the scenario described in the record is considered as non-reportable.Previous d1 brand name: powerled ii.Corrected d1 brand name: maquet powerled ii.Previous d4 catalog# unknown.Corrected d4 catalog# none.Previous d4 unique identifier (udi)#: n/a.Corrected d4 unique identifier (udi): (b)(4).Previous h3a device evaluated by mfg: no.Corrected h3a device evaluated by mfg: yes.Previous h3b device not eval provide code: other.Corrected h3b device not eval provide code: none.Previous h3c if other provide code-explain: device not returned to manufacturer.Corrected h3c if other provide code-explain: none.Previous h6 investigation findings: results pending completion of investigation|||3233.Corrected h6 investigation findings: none.Previous h6 investigation.Conclusions: conclusion not yet available||11.Corrected h6 investigation conclusions: cause not established||4315.Initially provided information was pointing to cover detachment.The issue was considered as safety related as any parts falling off into sterile field or during procedure may cause contamination or serious injury.According to additional clarification provided by the getinge technician, the initial information was incorrect.It was determined that the issue investigated herein is not safety and risk related as there was no indication of the cover falling to sterile field, which was initially considered, as it would be caught on the horizontal arm.The investigation was performed.The investigated scenarios did not cause risk to human life.The review of the customer product complaints, related to investigated issue in time, shows that there is no regular income.No apparent reason was identified for suggesting to open a capa or evaluation for the need of another action in the market.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key18490878
Report Number9710055-2024-00029
Device Sequence Number7056719
Product Code FTD
UDI-Device Identifier03700712407674
UDI-Public(01)03700712407674
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT209057A
Device Catalogue NumberARDPWT209057A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date01/11/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/23/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown